May  2021, 20(5): 1867-1891. doi: 10.3934/cpaa.2021050

Strict solutions to stochastic semilinear evolution equations in M-type 2 Banach spaces

Center for Promotion of International Education and Research, Kyushu University, 744 Motooka, Nishi-ku, Fukuoka 819-0395, Japan

Received  August 2020 Revised  December 2020 Published  March 2021

Fund Project: This work was supported by JSPS KAKENHI Grant Number 19K14555

This paper is devoted to studying stochastic semilinear evolution equations in Banach spaces of M-type 2. First, we prove existence, uniqueness and regularity of strict solutions. Then, we give an application to stochastic partial differential equations.

Citation: Tôn Việt Tạ. Strict solutions to stochastic semilinear evolution equations in M-type 2 Banach spaces. Communications on Pure & Applied Analysis, 2021, 20 (5) : 1867-1891. doi: 10.3934/cpaa.2021050
References:
[1]

Z. Brzeźniak, Stochastic partial differential equations in M-type 2 Banach spaces, Potential Anal., 4 (1995), 1-45.  doi: 10.1007/BF01048965.  Google Scholar

[2]

Z. Brzeźniak, On stochastic convolution in Banach spaces and applications, Stochastics Stochastics Rep., 61 (1997), 245-295.  doi: 10.1080/17442509708834122.  Google Scholar

[3]

R. F. Curtain and P. L. Falb, Stochastic differential equations in Hilbert space, J. Differential Equations, 10 (1971), 412-430.  doi: 10.1016/0022-0396(71)90004-0.  Google Scholar

[4] G. Da Prato and J. Zabczyk, Stochastic Equations in Infinite Dimensions, Cambridge University Press, Cambridge, 1992.  doi: 10.1017/CBO9780511666223.  Google Scholar
[5]

E. Dettweiler, On the martingale problem for Banach space valued stochastic differential equations, J. Theoret. Probab., 2 (1989), 159-191.  doi: 10.1007/BF01053408.  Google Scholar

[6]

M. Hairer, An introduction to stochastic PDEs, preprint, (2009) arXiv: 0907.4178. Google Scholar

[7]

B. H. Haak and J. M. A. M. van Neerven, Uniformly $\gamma$-radonifying families of operators and the stochastic Weiss conjecture, Oper. Matrices, 6 (2012), 767-792.  doi: 10.7153/oam-06-50.  Google Scholar

[8]

O. Martin, Uniqueness for stochastic evolution equations in Banach spaces, Dissertationes Math. (Rozprawy Mat.), 426 (2004), 63 pp. Google Scholar

[9]

G. Pisier, Probabilistic methods in the geometry of Banach spaces, in Probability and Analysis, Lecture Notes in Math., vol. 1206, Springer, Berlin, 1986,167–241. doi: 10.1007/BFb0076302.  Google Scholar

[10]

T. V. Tạ, Existence results for linear evolution equations of parabolic type, Commun. Pure Appl. Anal., 17 (2018), 751-785.  doi: 10.3934/cpaa.2018039.  Google Scholar

[11]

T. V. Tạ, Non-autonomous stochastic evolution equations in Banach spaces of martingale type 2: strict solutions and maximal regularity, Discrete Contin. Dyn. Syst., 37 (2017), 4507-4542.  doi: 10.3934/dcds.2017193.  Google Scholar

[12]

T. V. Tạ, Note on abstract stochastic semilinear evolution equations, J. Korean Math. Soc., 54 (2017), 909-943.  doi: 10.4134/JKMS.j160311.  Google Scholar

[13]

T. V. TạY. Yamamoto and A. Yagi, Strict solutions to stochastic linear evolution equations in M-type 2 Banach spaces, Funkcial. Ekvac., 61 (2018), 191-217.  doi: 10.1619/fesi.61.191.  Google Scholar

[14]

J. M. A. M. van NeervenM. C. Veraar and L. Weis, Stochastic evolution equations in UMD Banach spaces, J. Funct. Anal., 255 (2008), 940-993.  doi: 10.1016/j.jfa.2008.03.015.  Google Scholar

[15]

J. M. A. M. van NeervenM. C. Veraar and L. Weis, Stochastic maximal $L^p$-regularity, Ann. Probab., 40 (2012), 788-812.  doi: 10.1214/10-AOP626.  Google Scholar

[16]

A. Yagi, Abstract Parabolic Evolution Equations and their Applications, Springer-Verlag, Berlin, 2010. doi: 10.1007/978-3-642-04631-5.  Google Scholar

show all references

References:
[1]

Z. Brzeźniak, Stochastic partial differential equations in M-type 2 Banach spaces, Potential Anal., 4 (1995), 1-45.  doi: 10.1007/BF01048965.  Google Scholar

[2]

Z. Brzeźniak, On stochastic convolution in Banach spaces and applications, Stochastics Stochastics Rep., 61 (1997), 245-295.  doi: 10.1080/17442509708834122.  Google Scholar

[3]

R. F. Curtain and P. L. Falb, Stochastic differential equations in Hilbert space, J. Differential Equations, 10 (1971), 412-430.  doi: 10.1016/0022-0396(71)90004-0.  Google Scholar

[4] G. Da Prato and J. Zabczyk, Stochastic Equations in Infinite Dimensions, Cambridge University Press, Cambridge, 1992.  doi: 10.1017/CBO9780511666223.  Google Scholar
[5]

E. Dettweiler, On the martingale problem for Banach space valued stochastic differential equations, J. Theoret. Probab., 2 (1989), 159-191.  doi: 10.1007/BF01053408.  Google Scholar

[6]

M. Hairer, An introduction to stochastic PDEs, preprint, (2009) arXiv: 0907.4178. Google Scholar

[7]

B. H. Haak and J. M. A. M. van Neerven, Uniformly $\gamma$-radonifying families of operators and the stochastic Weiss conjecture, Oper. Matrices, 6 (2012), 767-792.  doi: 10.7153/oam-06-50.  Google Scholar

[8]

O. Martin, Uniqueness for stochastic evolution equations in Banach spaces, Dissertationes Math. (Rozprawy Mat.), 426 (2004), 63 pp. Google Scholar

[9]

G. Pisier, Probabilistic methods in the geometry of Banach spaces, in Probability and Analysis, Lecture Notes in Math., vol. 1206, Springer, Berlin, 1986,167–241. doi: 10.1007/BFb0076302.  Google Scholar

[10]

T. V. Tạ, Existence results for linear evolution equations of parabolic type, Commun. Pure Appl. Anal., 17 (2018), 751-785.  doi: 10.3934/cpaa.2018039.  Google Scholar

[11]

T. V. Tạ, Non-autonomous stochastic evolution equations in Banach spaces of martingale type 2: strict solutions and maximal regularity, Discrete Contin. Dyn. Syst., 37 (2017), 4507-4542.  doi: 10.3934/dcds.2017193.  Google Scholar

[12]

T. V. Tạ, Note on abstract stochastic semilinear evolution equations, J. Korean Math. Soc., 54 (2017), 909-943.  doi: 10.4134/JKMS.j160311.  Google Scholar

[13]

T. V. TạY. Yamamoto and A. Yagi, Strict solutions to stochastic linear evolution equations in M-type 2 Banach spaces, Funkcial. Ekvac., 61 (2018), 191-217.  doi: 10.1619/fesi.61.191.  Google Scholar

[14]

J. M. A. M. van NeervenM. C. Veraar and L. Weis, Stochastic evolution equations in UMD Banach spaces, J. Funct. Anal., 255 (2008), 940-993.  doi: 10.1016/j.jfa.2008.03.015.  Google Scholar

[15]

J. M. A. M. van NeervenM. C. Veraar and L. Weis, Stochastic maximal $L^p$-regularity, Ann. Probab., 40 (2012), 788-812.  doi: 10.1214/10-AOP626.  Google Scholar

[16]

A. Yagi, Abstract Parabolic Evolution Equations and their Applications, Springer-Verlag, Berlin, 2010. doi: 10.1007/978-3-642-04631-5.  Google Scholar

[1]

Tôn Việt Tạ. Non-autonomous stochastic evolution equations in Banach spaces of martingale type 2: Strict solutions and maximal regularity. Discrete & Continuous Dynamical Systems, 2017, 37 (8) : 4507-4542. doi: 10.3934/dcds.2017193

[2]

Zdzisław Brzeźniak, Paul André Razafimandimby. Irreducibility and strong Feller property for stochastic evolution equations in Banach spaces. Discrete & Continuous Dynamical Systems - B, 2016, 21 (4) : 1051-1077. doi: 10.3934/dcdsb.2016.21.1051

[3]

Sonja Cox, Arnulf Jentzen, Ryan Kurniawan, Primož Pušnik. On the mild Itô formula in Banach spaces. Discrete & Continuous Dynamical Systems - B, 2018, 23 (6) : 2217-2243. doi: 10.3934/dcdsb.2018232

[4]

Goro Akagi, Mitsuharu Ôtani. Evolution equations and subdifferentials in Banach spaces. Conference Publications, 2003, 2003 (Special) : 11-20. doi: 10.3934/proc.2003.2003.11

[5]

Angela A. Albanese, Elisabetta M. Mangino. Analytic semigroups and some degenerate evolution equations defined on domains with corners. Discrete & Continuous Dynamical Systems, 2015, 35 (2) : 595-615. doi: 10.3934/dcds.2015.35.595

[6]

Fatihcan M. Atay, Lavinia Roncoroni. Lumpability of linear evolution Equations in Banach spaces. Evolution Equations & Control Theory, 2017, 6 (1) : 15-34. doi: 10.3934/eect.2017002

[7]

Yuri Latushkin, Valerian Yurov. Stability estimates for semigroups on Banach spaces. Discrete & Continuous Dynamical Systems, 2013, 33 (11&12) : 5203-5216. doi: 10.3934/dcds.2013.33.5203

[8]

Sumit Arora, Manil T. Mohan, Jaydev Dabas. Approximate controllability of a Sobolev type impulsive functional evolution system in Banach spaces. Mathematical Control & Related Fields, 2020  doi: 10.3934/mcrf.2020049

[9]

Laura Levaggi. Existence of sliding motions for nonlinear evolution equations in Banach spaces. Conference Publications, 2013, 2013 (special) : 477-487. doi: 10.3934/proc.2013.2013.477

[10]

Xue-Ping Luo, Yi-Bin Xiao, Wei Li. Strict feasibility of variational inclusion problems in reflexive Banach spaces. Journal of Industrial & Management Optimization, 2020, 16 (5) : 2495-2502. doi: 10.3934/jimo.2019065

[11]

Ren-You Zhong, Nan-Jing Huang. Strict feasibility for generalized mixed variational inequality in reflexive Banach spaces. Numerical Algebra, Control & Optimization, 2011, 1 (2) : 261-274. doi: 10.3934/naco.2011.1.261

[12]

Tomomi Yokota, Kentarou Yoshii. Solvability in abstract evolution equations with countable time delays in Banach spaces: Global Lipschitz perturbation. Evolution Equations & Control Theory, 2020  doi: 10.3934/eect.2020086

[13]

Mustapha Mokhtar-Kharroubi. On permanent regimes for non-autonomous linear evolution equations in Banach spaces with applications to transport theory. Kinetic & Related Models, 2010, 3 (3) : 473-499. doi: 10.3934/krm.2010.3.473

[14]

Pengyu Chen, Yongxiang Li, Xuping Zhang. On the initial value problem of fractional stochastic evolution equations in Hilbert spaces. Communications on Pure & Applied Analysis, 2015, 14 (5) : 1817-1840. doi: 10.3934/cpaa.2015.14.1817

[15]

Qi Yao, Linshan Wang, Yangfan Wang. Existence-uniqueness and stability of the mild periodic solutions to a class of delayed stochastic partial differential equations and its applications. Discrete & Continuous Dynamical Systems - B, 2021, 26 (9) : 4727-4743. doi: 10.3934/dcdsb.2020310

[16]

María J. Garrido–Atienza, Kening Lu, Björn Schmalfuss. Local pathwise solutions to stochastic evolution equations driven by fractional Brownian motions with Hurst parameters $H\in (1/3,1/2]$. Discrete & Continuous Dynamical Systems - B, 2015, 20 (8) : 2553-2581. doi: 10.3934/dcdsb.2015.20.2553

[17]

Pallavi Bedi, Anoop Kumar, Thabet Abdeljawad, Aziz Khan. S-asymptotically $ \omega $-periodic mild solutions and stability analysis of Hilfer fractional evolution equations. Evolution Equations & Control Theory, 2020  doi: 10.3934/eect.2020089

[18]

Alexandre Nolasco de Carvalho, Stefanie Sonner. Pullback exponential attractors for evolution processes in Banach spaces: Theoretical results. Communications on Pure & Applied Analysis, 2013, 12 (6) : 3047-3071. doi: 10.3934/cpaa.2013.12.3047

[19]

Alexandre Nolasco de Carvalho, Stefanie Sonner. Pullback exponential attractors for evolution processes in Banach spaces: Properties and applications. Communications on Pure & Applied Analysis, 2014, 13 (3) : 1141-1165. doi: 10.3934/cpaa.2014.13.1141

[20]

K. Ravikumar, Manil T. Mohan, A. Anguraj. Approximate controllability of a non-autonomous evolution equation in Banach spaces. Numerical Algebra, Control & Optimization, 2021, 11 (3) : 461-485. doi: 10.3934/naco.2020038

2019 Impact Factor: 1.105

Metrics

  • PDF downloads (30)
  • HTML views (73)
  • Cited by (0)

Other articles
by authors

[Back to Top]